# SDR MASA20121364332

- Difficulty date: January 3, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 17,417 hours, 14,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LEVEL EMERGENCY LIGHT AT ENTRY DOOR INOP.  MX REPLACED BULBS.
